# SDR USAASB98267

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT SEAT ROW 11, LEFT HAND SIDE, INOPERABLE.  MAINTENANCE ACCOMPLISHED AN INTERIM REPAIR PER ENGINEERING AUTHORIZATION NR 62698 WHICH INSTALLS A JUMPER WIRE FROM THE LIGHT ASSEMBLY ON SEAT ROW 9.  A SPLICE WAS INSTALLED BETWEEN THE RED WIRES OF PIN NR 1 OF BOTH D9009P (SEAT ROW 9 LT LIGHT ASSY) AND D9010P (SEAT ROW 11 LT LIGHT ASSY).  OPERATIONAL CHECK GOOD.  AIRCRAFT IS TO RETURN TO ORIGINAL CONFIGURATION NO LATER THAN THE NEXT AVAILABLE CX MAINTENANCE CHECK.  (X)
